12-01-2019 03:44 PM
The surprise element probably a good thing @Shaz51. No time for Mr Shaz to stew over things.
13-01-2019 12:02 PM
went out for dinner last night
@Darcy, about mr shaz not saying anything yesterday , but last night he said a few things which I had to try to reassure him that everything is going ok
he is anxious about starting the MI treatment again , he does not want to go through it all again , and he i worried if they want to change things
before he hurts his shoulder , he was liking our daily pattern but now he is unsure what is going to happen
Mr shaz has to have an xray this week sometime to find out if it is torn or broken
the doctor gave 2 meds to help him with the pain and he is sleeping all day and I think they are affecting him and with his MI meds too
13-01-2019 12:44 PM
@Shaz51 I'm happy to hear you went out for dinner last night. Good that you didnt have to cook or prepare the meal, but also good for both of you to get out.
Sounds like possible change to MI treatment as well as injury uncertainty is very unsettling for Mr Shaz, and is understandably causing increased anxiety. Change and uncertainty is never easy.
Hoping the xray this week uncovers the least troublesome outcome of the two possible options. In some respects, a simple break is quicker to recover from, than is torn tendons or ligaments. Meanwhile I hope the pain meds keep his pain to a sufferable level.
So how are you going? Is the antibiotics having an affect yet? I hope you can find time in your busy and stressful day for a little bit of relaxation and self-pampering. You deserve that too you know.
13-01-2019 01:13 PM
thank you @Sherry
chilling out watching tv at the moment
So how are you going? -- hoping you can relax a bit today too xx
Is the antibiotics having an affect yet? -- no can`t take them until torrow after i do a test first and take it to the gp surgery , they don`t do them or take them on the weekends
13-01-2019 05:43 PM
You can check for drug interactions just put two of the drug names into computer with the word 'interaction' after. A few sites will come up - there are some specific for checking known adverse effects between meds (vs specific scholarly articles). There will be an edit button where you can add or change meds on list.
13-01-2019 06:05 PM
Usually if a patient is stable, pdocs will not change things @Shaz51 esp given our loved ones histories. The twin had terrible trouble, howling in pain and emotional distress in relation to his injury and surgery but his psych meds were kept the same. In all of the things that happened Mr D did not become suicidal. Perhaps ask Mr Shaz to be completely honest with you in that regard ...
It was only when Mr Darcy had adverse events relating to his heart that one of his meds is being very slowly tapered.
13-01-2019 07:30 PM
I have seen changes in my my mr shaz over the years @Darcy
still ups and downs and yesterday was a big day and he did not wait 5 days to talk about anything
so one day at a time here , I told him , xray first and go from there
13-01-2019 09:06 PM
@Shaz51 knowing how to support our loved ones the best is difficult at times.
If you need urgent assistance, see Need help now
For mental health information, guidance and referrals, see the SANE Help Centre
SANE Forums is published by SANE Australia with funding from the Australian Government Department of Health
SANE Australia ABN 92006533606
PO Box 226 South Melbourne 3205 Australia